# SDR CA191021044

- Difficulty date: July 12, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Part number: 600331001
- Condition: Corroded
- Location: Cockpit
- Part time: 35,282 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION FOUND BETWEEN FS235.0 - FS244.0 ON COPILOTS FLOOR PANEL WEB FOUND REMAINING THICKNESS OUT OF LIMITS IN MULTIPLE ZONES AROUND CONTROL COLUMN CUTOUT. IN SOME PLACES CORROSION IS GOING COMPLETELY THROUGH THE WHOLE WEB, IN SOME AREAS REMAINING THICKNESS IS FOIL THIN. MAXIMUM EXTENT OF DAMAGE IS 50 MM FROM RH AFT CORNER (TC# 20191021044)
